MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONN O/O SD TOP NTCH 5.5X5.5 T; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CONN O/O SD TOP NTCH 5.5X5.5 T; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179771555
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional codes: kwp, kwq, osh, nkb, mni investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the conn o/o sd top ntch 5.5x5.5 t was found the rod burr.The misalignment can be related with the burr identified.No other defect was found.A dimensional inspection for the conn o/o sd top ntch 5.5x5.5 t was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A functional test could not be performed as the device was found damage as part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the conn o/o sd top ntch 5.5x5.5 t would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? yes, reviewed.Dimensional inspection: n/a.Device history a review of the receiving inspection (ri) for conn o/o sd top ntch 5.5x5.5 t was conducted identifying.That lot number nw278808 was released in two batch.(b)(4).Supplier: norwood medical.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, a revision surgery was performed due to rod breakage.During the surgery, rods were added from two to four.While applying the rods to the universal connector, the rods were not parallel to each other, and the rods were forcefully inserted into the connector at a slight angle.After tightening the set screw with a screwdriver, the surgeon felt discomfort during final tightening and loosened the set screw.Then, it was found that the set screw thread got stripped.The surgeon confirmed that there were no metal fragments in the patient¿s body.A new connector was used, and the rods were bent to re-arrange the rod array.The surgery was completed successfully with 30 minutes delay.No further information is available.This pc is related to pc-001248342 which reports that rod broke after the primary surgery.This pc reports that attaching failure occurred during the revision surgery this report involves one unknown locking/set screws.This is report 3 of 3 for (b)(4).

Brand Name
CONN O/O SD TOP NTCH 5.5X5.5 T
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16436657
Report Number1526439-2023-00340
Device Sequence Number7250336
Product Code MNH
UDI-Device Identifier10705034077819
UDI-Public(01)10705034077819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179771555
Device Catalogue Number179771555
Device Lot NumberNW278808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown